@terryhuron I’ve used lisinopril for decades now without issue.
Hello and welcome to MedHelp's forums. We are sorry you are having trouble with your blood pressure medications! Please continue to work with your doctors as you do not look like a whiny old man (your words) but a patient that presents a challenge to get their meds just right. Are you seeing a cardiologist? That would be preferable to having your hypertension treated by a general gp if you have any complicating factors such as intolerance of medicine or blood pressure that is difficult to control even with medication. With medication, doctors do a balancing act of making sure that the benefit outweighs the risks. Medications of all sorts very often have side effects and that is also weighed with the potential gain of taking the medication for its intended purpose. Which means if the medication can save your life, some side effects may be worth it. But this is all up to a patient, very individual and their doctor to discuss. Never feel like you are being a pain to a doctor because your advocating for yourself.
Here is some general information regarding medications and side effects with various medications. https://www.webmd.com/hypertension-high-blood-pressure/guide/side-effects-high-blood-pressure-medications#1. Let us know which you've tried thus far and what the side effects were.
Are you cleared for any type of exercise? Lifestyle choices can impact blood pressure such as regular physical exercise, losing and maintaining our weight, eating a heart healthy diet. https://www.mayoclinic.org/diseases-conditions/high-blood-pressure/in-depth/high-blood-pressure/art-20046974
We hope this helps and are here to discuss things further.